Segui
DANIELE SEMOLA
Titolo
Citata da
Citata da
Anno
Constancy of the Dimension for RCD(K,N) Spaces via Regularity of Lagrangian Flows
E Bru, D Semola
Communications on Pure and Applied Mathematics 73 (6), 1141-1204, 2020
982020
Rigidity of the 1-Bakry–mery inequality and sets of finite perimeter in RCD spaces
L Ambrosio, E Bru, D Semola
Geometric and Functional Analysis 29 (4), 949-1001, 2019
472019
Lectures on optimal transport
L Ambrosio, E Bru, D Semola
Springer Nature, 2021
352021
Rectifiability of the reduced boundary for sets of finite perimeter over spaces
E Bru, E Pasqualetto, D Semola
Journal of the European Mathematical Society, 2022
322022
Boundary regularity and stability for spaces with Ricci bounded below
E Bru, A Naber, D Semola
Inventiones mathematicae, 1-115, 2022
262022
Volume bounds for the quantitative singular strata of non collapsed RCD metric measure spaces
G Antonelli, E Bru, D Semola
Analysis and Geometry in Metric Spaces 7 (1), 158-178, 2019
262019
Rectifiability of RCD (K, N) spaces via δ-splitting maps
E Bru, E Pasqualetto, D Semola
Annales Fennici Mathematici 46 (1), 2021
202021
Polya-Szego inequality and Dirichlet p-spectral gap for non-smooth spaces with Ricci curvature bounded below
A Mondino, D Semola
Journal de Mathmatiques Pures et Appliques 137, 238-274, 2020
192020
Constancy of the dimension in codimension one and locality of the unit normal on RCD (K, N) spaces
E Brue, E Pasqualetto, D Semola
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2022
112022
Regularity of Lagrangian flows over spaces
E Bru, D Semola
arXiv preprint arXiv:1803.04387, 2018
112018
Weak Laplacian bounds and minimal boundaries in non-smooth spaces with Ricci curvature lower bounds
A Mondino, D Semola
arXiv preprint arXiv:2107.12344, 2021
102021
Sharp isoperimetric comparison and asymptotic isoperimetry on non collapsed spaces with lower Ricci bounds
G Antonelli, E Pasqualetto, M Pozzetta, D Semola
arXiv preprint arXiv:2201.04916, 2022
92022
Quantitative Obata's Theorem
F Cavalletti, A Mondino, D Semola
arXiv preprint arXiv:1910.06637, 2019
92019
The equality case in Cheeger's and Buser's inequalities on RCD spaces
N De Ponti, A Mondino, D Semola
Journal of Functional Analysis 281 (3), 109022, 2021
72021
Recent developments about Geometric Analysis on RCD(K,N) spaces
D Semola
Scuola Normale Superiore, 2020
62020
Asymptotic isoperimetry on non collapsed spaces with lower Ricci bounds
G Antonelli, E Pasqualetto, M Pozzetta, D Semola
arXiv preprint arXiv:2208.03739, 2022
52022
Lipschitz continuity and Bochner-Eells-Sampson inequality for harmonic maps from spaces to spaces
A Mondino, D Semola
arXiv preprint arXiv:2202.01590, 2022
4*2022
Improved regularity estimates for Lagrangian flows on RCD (K, N) spaces
E Bru, Q Deng, D Semola
Nonlinear Analysis 214, 112609, 2022
42022
The metric measure boundary of spaces with Ricci curvature bounded below
E Bru, A Mondino, D Semola
arXiv preprint arXiv:2205.10609, 2022
22022
On the notion of Laplacian bounds on spaces and applications
N Gigli, A Mondino, D Semola
arXiv preprint arXiv:2302.05474, 2023
2023
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20